# SDR SWAA2022022429829

- Difficulty date: October 15, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 63,278 hours, 37,225 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651614
- Part serial: 000743
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR 141A6535-4 LOWER BEAM #4 ASSEMBLY IS CRACKED ON THE INBOARD; FORWARD RADIUS. REF TO CUSTOMER CARD NBR: 14079 STEP 4.B. / DUE TO LOWER BEAM #4 ASSY BEING CRACKED; FORWARD SERVICE DOOR BEING REPLACED. ALL WORK REPLACING FORWARD SERVICE DOOR ON CUSTOMER CARD #N162619.
